# SDR CALA2025101309931

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 65,748 hours, 27,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPS CHECK,  FOUND PATHWAY LIGHT DETACHED FROM UNDER SEAT 25,C.  IT WAS ILLUMINATED DURING LIGHT TEST. REPLACED PATHWAY LIGHT HOLDER. SECURED IN PLACE. PTHWAY LIGHTS ALL ILLUMINATED WHEN TESTED.
